Alert archive / Massachusetts / Flash Flood Watches in 2017
Flash Flood Watch 5, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Aug 2, 2017, 11:55 AM EDT for 8 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Providence County, Rhode Island. It took effect at Aug 2, 2017, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2017, 11:55 AM EDT (15:55 UTC)
- In effect from
- Aug 2, 2017, 12:00 PM EDT
- Expired
- Aug 2, 2017, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA, Providence County, RI
The radar
The Boston radar (KBOX), 67 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 3.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
322 WGUS61 KBOX 021555 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Taunton MA 1155 AM EDT Wed Aug 2 2017 ...Flash Flood Watch Until 8 pm... .Scattered showers and thunderstorms will develop around midday and continue into evening. These storms will be slow moving and contain threats of heavy rain which will lead to flash flooding. CTZ002>004-MAZ002>016-026-RIZ001-030000- /O.NEW.KBOX.FF.A.0005.170802T1600Z-170803T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA- Northwest Providence RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Gloucester, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, Foxborough, Norwood, Cambridge, Boston, Quincy, Ayer, Foster, and Smithfield 1155 AM EDT Wed Aug 2 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... The National Weather Service in Taunton has issued a * Flash Flood Watch for portions of northern Connecticut, Massachusetts, and northern Rhode Island, including the following areas, in northern Connecticut, Hartford, Tolland, and Windham. In Massachusetts, Essex, Franklin, Hampden, Hampshire, Middlesex, Norfolk, Suffolk, and Worcester. In northern Rhode Island, Northwest Providence * Until 8 PM EDT this evening. * Thunderstorms with torrential downpours are expected into this afternoon. Rainfall rates of 1 to 2 inches an hour are possible. Storm total rainfall amounts could get as high as 3 inches in spots. * Rapid flooding of urban areas and small streams is possible. Avoid flooded roadways and under passes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Sipprell
1 follow-up statement
868 WGUS61 KBOX 022353 FFABOX Flood Watch National Weather Service Taunton MA 753 PM EDT Wed Aug 2 2017 ...Flash Flood Watch will expire at 8 PM... CTZ002>004-MAZ002>016-026-RIZ001-030100- /O.EXP.KBOX.FF.A.0005.000000T0000Z-170803T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA- Northwest Providence RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Gloucester, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, Foxborough, Norwood, Cambridge, Boston, Quincy, Ayer, Foster, and Smithfield 753 PM EDT Wed Aug 2 2017 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING... The Flash Flood Watch for portions of northern Connecticut, Massachusetts, and northern Rhode Island will expire at 8 PM EDT this evening. Latest trends in the radar suggest that the flash flood threat is weakening across the area. Heavy rainfall and thunderstorms are still possible across the region over the next few hours. $$ Dunten
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Aug 2, 10:16 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Aug 2, 10:16 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Taunton MA 1016 AM EDT Wed Aug 2 2017 .SYNOPSIS... Scattered afternoon showers and thunderstorms are expected today. A few strong storms are possible with localized heavy rain, gusty winds and hail. A cold front will cross the region Saturday, likely accompanied by another round of scattered showers and thunderstorms, with a few strong storms possible. Behind the front, splendid weather Sunday with low humidity and temps 75-80. Unsettled weather may return early next week in the form of more scattered showers and thunderstorms. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 1030 am update... */ Highlights... - Scattered showers and thunderstorms developing around midday and continuing into evening. - Area of focus along and N/W of Providence RI to Plymouth MA, roughly Route 44. - Main threat of heavy rain and localized flooding with expected slow storm movement. - Additional threats of gusty winds and hail up to an inch with any of the stronger storms. - Storm Prediction Center has us in a MARGINAL RISK for isolated severe weather threats. */ Discussion... As fog and low clouds burn away this morning, we're getting a sense of the environment as we warm into the 80s and the boundary layer destabilizes. Per 12z Upton NY sounding (OKX), a lot of moisture and instability to work within bulk shear roughly 15-20 kts and mean winds upwards of 10 kts out of the SW. Precipitable waters in excess of 1.5" as K-indices exceed 30. Surface dewpoints have ramped up into the low 70s. An area of mid-level steep lapse rates approaches from the SW, presently over PA as discerned from the latest SPC mesoanalysis. Model forecasts indicating with this and any surface based parcels, instability pushes 2-3k J/kg, already in excess of 2k on the 12z OKX sounding, within the marginal bulk shear noted above and weak mean winds. All in association with a mid-upper level trough axis lifting N/E across the region through the prevailing cyclonic flow. Some attendant weak mid-level energy and a bit of an upper level jet streak, enough to aid with ascent towards kicking off shower and thunderstorm activity developing around midday and continuing into evening prior to dissipating. So not much change in earlier forecast thinking. Thinking pulse- type convection, perhaps some multi-cellular. Main threat will be heavy rain and localized flooding noting model forecast tall and somewhat wide CAPE profiles within atmospheric profiles, an indication of strong updraft potential, and weak steering flow signaling slow storm movement. Rainfall rates with storms in excess of an inch possible. NCAR ensembles signal the greatest threat from NE MA down through the lower Hudson Valley NY corridor for 1" rainfall accumulations within an hour. Secondary threats of hail up to an inch and damaging wind threats with any cores that are able to be lofted high that immediately come down, as well as what the previous forecaster noted in that instability may be able to compensate the marginal shear. Given the wind profiles, storm-associated cold pools may not maintain with some of the storms, so in addition to onshore S marine-layer boundaries and anabatic flow across the high terrain, storm outflows will likely contribute to convergence and either maintain or initiate convection. These outflows are likely to travel E/NE, so shower / thunderstorm chances are possible into E/NE MA including the Boston- metro area. Activity continuing into evening, dissipating thereafter. Aside from convection, temperatures will be similar to yesterday, around the mid to upper 80s, perhaps a degree or two cooler. This is due to the increase cloud cover resulting in filter sunshine. Sea breezes are anticipated by the late morning hours, however by the early afternoon the flow may turn more SW as 925 mb winds increase to 15 kts. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM THURSDAY/... Tonight and Tomorrow... Any ongoing convection will slowly dissipate after sunset as heating is lost. Upper level shortwave will pass through putting the region in substance flow. Anticipate cloud debris to remain across the area, but dry weather will prevail overnight. Another round of fog and stratus is expected, especially where heavy rain has occurred from radiational processes. Overnight lows will remain in the mid to upper 60s with 70s across the metro regions. Southwest flow remains across the region for tomorrow. Approaching upper level trough will inch towards the Northeast during the day. This may trigger another round of showers and thunderstorms. However, North Atlantic ridge will build into southern New England keeping a portion of the region capped during the day. Latest guidance suggests that the better instability will be across the western half of the region, with higher terrain begin the main trigger for any precip. Thus have lowered pops our east and kept chc pops across the west. Heavy rain leading to localized flooding will continue to be the main threat for Thursday. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Highlights... * Typical summer warmth and humidity Thursday night thru Saturday * Scattered afternoon-evening showers/t-storms thru Friday * Cold front Sat yields another round of T-storms, a few strong * Summer heat and humidity break Sat night into Sunday Temperatures... Southwest flow aloft across the northeast thru Sat yields 850 mb temps around +15c to +16c over southern New England. This will support daytime temps well into the 80s. Convective cloud debris at times along with high dew pts of 65-70 will probably preclude any 90 deg temps from being realized. Nonetheless, still a summer-time airmass. Significant change in airmass Sat night into Sunday behind departing cold front. Dew pts will plummet into the 40s and 50s late Sat night into Sunday providing very comfortable humidity levels, especially for early August. This dry airmass will also yield for comfortable nighttime temps in the 50s! Ensembles have 850 temps lowering to about +10c at 850 Sunday morning. This will support highs 75-80 Sunday, slightly below average. However this will set the stage for splendid weather Sunday with mostly sunny conditions, highs 75-80 and dew pts in the 40s and 50s! Not your typical August weather for southern New England. Northern stream jet remains over or south of the region early next week, suppressing summer heat and humidity south of New England. This combined with cloud cover at times will likely yield highs only in the 70s, slightly below average. Precipitation... Cyclonic flow aloft thru Friday along with dew pts in the 60s to near 70 will be sufficient for diurnally driven scattered afternoon- evening storms each day. By no means a washout with many hours of dry weather expected. Winds aloft are weak but instability may be greater enough to support a few strong storms. However main concern will be slow moving storms yielding a risk for localized heavy rainfall. Showers and T-storms will be most numerous inland with southeast MA possibly remaining rain-free much of the time. Another round of showers likely Sat as a cold front sweeps across the area. Strong jet dynamics and modest instability will have to be watched for severe weather potential. Dry weather returns Sat night behind departing cold front with post frontal airmass entrenched across the region Sunday. Great Lakes trough appears to reload with new jet energy ejected eastward into southern New England sometime late next Mon into Tue. So another round of convection is possible. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday/... Today... IFR-LIFR burning off across the S/SE interior. SCT SHRA/TSRA developing N/W of PVD-GHG midday into afternoon. +RA likely. TEMPO MVFR-IFR impacts accordingly. Gusty winds and a lower risk of small hail. Otherwise, breezy S winds with possible gusts near 20 kts for SE coastal terminals. Wednesday night...Moderate confidence. Storms dissipating after sunset. VFR overnight for most sites. MVFR/IFR CIGs with patchy FG during the overnight period across south coast and low lying terminals. Thursday...High confidence. VFR through the period with possible MVFR conditions in -RA/-TSRA across western terminals during the afternoon. KBOS Terminal... VFR. Sea-breeze around 14-15z but dissipating by 19z. SHRA/TSRA expected closer to late afternoon into evening. KBDL Terminal...VFR. SHRA/TSRA developing midday into the afternoon hours. TEMPO MVFR-IFR as +RA is expected with any activity. Outlook /Thursday Night through Sunday/...High confidence Mainly VFR other than a few hours of late night/early morning patchy fog possible at times in the typically prone locations. Scattered afternoon-early evening showers/thunderstorms may result in localized lower conditions mainly inland from the south coast. Improving conditions Sat night into Sunday with VFR and dry weather. && .MARINE... FORECASTER CONFIDENCE LEVELS... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday/...High confidence. Small boats along the S waters should tread cautiously for the next few days as likely with daytime mixing and subsequent sea- breezes, winds especially within bays and sounds will likely gust 15 to 20 knots with sustained winds around 10 to 15 kts. Seas remaining below 4 feet. Some adverse weather in the form of showers and thunderstorms are expected today, primarily over the E waters off the coast of NE MA and the Boston-metro. Outlook /Thursday Night through Sunday/...High confidence. Weak pressure gradient will keep winds and seas below small craft advisory thresholds. Southerly flow and good mixing over the land should generate a few hours of afternoon wind gusts around 20 knots across our near shore waters. This will result in a period of some choppy seas for the typically vulnerable Harbors and Bays. Isolated afternoon-early evening thunderstorms possible Thu/Fri mainly across our near shore northern waters. Perhaps a greater risk for more organized showers and thunderstorms Saturday. Also patchy dense fog is possible each night/early morning thru Sat. Improving weather Sat night into Sunday behind a departing cold front. Dry weather and good vsby this period. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Nocera/Dunten NEAR TERM...Nocera/Dunten/Sipprell SHORT TERM...Dunten LONG TERM...Nocera AVIATION...Nocera/Dunten/Sipprell MARINE...Nocera/Dunten/Sipprell
Hazardous weather outlook, Aug 2, 3:54 AM EDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Taunton MA 354 AM EDT Wed Aug 2 2017 CTZ002>004-MAZ002>019-026-RIZ001>004-030800- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI- 354 AM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected this afternoon into the evening, primarily along and northwest of a Boston to Providence line. Any thunderstorm that develops will be slow moving and capable of resulting in a very localized heavy rain/street-highway flooding. While the overall severe weather threat is low, an isolated strong thunderstorm or two with localized gusty winds and small hail is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-250-251-030800- Boston Harbor- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 354 AM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Today and Tonight. There is a low risk for a strong thunderstorm or two with gusty winds, small hail and very heavy rainfall along the waters adjacent to the northeast MA coast. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ020>024-RIZ005>008-030800- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Bristol RI-Washington RI-Newport RI-Block Island RI- 354 AM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>237-254>256-030800- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 354 AM EDT Wed Aug 2 2017 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 1:00 PM EDT | Special Weather Statement | BOX | Worcester | 30 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | BOX | Norfolk | 45 min |
| Aug 2, 2:05 PM EDT | Flash Flood Warning | BOX | Norfolk | 3 hr |
| Aug 2, 2:12 PM EDT | Special Weather Statement | BOX | Hampshire | 33 min |
| Aug 2, 2:13 PM EDT | Flash Flood Warning | BOX | Franklin, Hampshire | 3 hr |
| Aug 2, 2:16 PM EDT | Special Weather Statement | BOX | Suffolk | 29 min |
| Aug 2, 2:21 PM EDT | Special Marine Warning | BOX | 39 min | |
| Aug 2, 2:22 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 38 min |
| Aug 2, 2:24 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 3 hr |
| Aug 2, 2:26 PM EDT | Severe Thunderstorm Warning | BOX | Suffolk | 34 min |
| Aug 2, 2:29 PM EDT | Flash Flood Warning | BOX | Suffolk | 3 hr |
| Aug 2, 2:34 PM EDT | Special Weather Statement | BOX | Essex, Middlesex | 41 min |
| Aug 2, 2:37 PM EDT | Special Weather Statement | BOX | Plymouth | 38 min |
| Aug 2, 2:42 PM EDT | Flash Flood Warning | BOX | Middlesex | 3 hr |
| Aug 2, 2:46 PM EDT | Special Marine Warning | BOX | 59 min | |
| Aug 2, 2:50 PM EDT | Special Marine Warning | BOX | 40 min | |
| Aug 2, 2:52 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex | 38 min |
| Aug 2, 2:57 PM EDT | Special Weather Statement | BOX | Essex | 48 min |
| Aug 2, 3:01 PM EDT | Special Weather Statement | BOX | Worcester | 44 min |
| Aug 2, 3:02 PM EDT | Special Weather Statement | BOX | Hampden | 43 min |
| Aug 2, 3:10 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 50 min |
| Aug 2, 3:13 PM EDT | Special Weather Statement | BOX | Essex | 47 min |
| Aug 2, 3:29 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 32 min |
| Aug 2, 3:33 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex | 29 min |
| Aug 2, 3:44 PM EDT | Special Weather Statement | BOX | Middlesex | 46 min |
| Aug 2, 3:50 PM EDT | Special Marine Warning | BOX | 55 min | |
| Aug 2, 3:54 PM EDT | Special Weather Statement | BOX | Suffolk | 51 min |
| Aug 2, 4:00 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 45 min |
| Aug 2, 4:08 PM EDT | Flash Flood Warning | BOX | Middlesex, Worcester | 3 hr |
| Aug 2, 4:11 PM EDT | Special Weather Statement | BOX | Suffolk | 49 min |
| Aug 2, 4:42 PM EDT | Special Marine Warning | BOX | 63 min | |
| Aug 2, 4:43 PM EDT | Special Weather Statement | BOX | Suffolk | 32 min |
| Aug 2, 4:48 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 31 min |
| Aug 2, 4:56 PM EDT | Areal Flood Warning | BOX | Plymouth | 2 hr |
| Aug 2, 5:04 PM EDT | Special Weather Statement | BOX | Suffolk | 41 min |
| Aug 2, 5:09 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 38 min |
| Aug 2, 5:17 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Worcester | 118 min |
| Aug 2, 5:26 PM EDT | Flash Flood Warning | BOX | Suffolk | 2 hr |
| Aug 2, 5:43 PM EDT | Special Marine Warning | BOX | 62 min | |
| Aug 2, 6:15 PM EDT | Special Weather Statement | BOX | Norfolk | 45 min |
| Aug 2, 6:36 PM EDT | Special Weather Statement | BOX | Norfolk | 39 min |
| Aug 2, 6:44 PM EDT | Flash Flood Warning | BOX | Norfolk, Suffolk | 2 hr |
| Aug 2, 1:07 PM EDT | Special Weather Statement | BOX | 23 min | |
| Aug 2, 1:11 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 49 min |
| Aug 2, 1:45 PM EDT | Special Weather Statement | BOX | 45 min | |
| Aug 2, 2:45 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 45 min |
| Aug 2, 2:54 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 51 min |
| Aug 2, 3:56 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 49 min |
| Aug 2, 4:44 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 3 hr |
| Aug 2, 4:56 PM EDT | Special Weather Statement | BOX | 49 min | |
| Aug 2, 1:28 PM EDT | Special Weather Statement | BOX | Providence | 32 min |
| Aug 2, 4:50 PM EDT | Special Weather Statement | BOX | Providence | 40 min |
| Aug 2, 4:59 PM EDT | Special Weather Statement | BOX | Providence | 46 min |
| Aug 2, 6:51 PM EDT | Special Weather Statement | BOX | Providence | 39 min |
| Aug 2, 7:06 PM EDT | Special Weather Statement | BOX | Providence | 24 min |
Nearby
Flash Flood Watches in Massachusetts, 2017Flash Flood Watches in Connecticut, 2017Flash Flood Watches in Rhode Island, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.